Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Red rash on leg, smelly pus. Applied caniston. Any ideas?

Hello, I am 24 years old male. All the time I get this problem. I have a bath everyday and sometimes twice a day. I scrub well as I do not like dirt. Always on my right side of my leg... A red rash sometimes little gunky and saw if touched smelly appears between my leg and arch of testical. It is annoying because I ve had and applied for a week caniston and yet this problem is still there. Any ideas?
Asked On : Tue, 7 Aug 2012
Answers:  1 Views:  44
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Dermatologist 's  Response
hello and welcome to HCM
dear Kyles, the area between the thighs are a bit sweaty and ahs a lot of sebaceous glands.
secretions do take place and bath alone will not decrease it.
you may try applying cotrimazole powder after your bath and before wearing your dress.
pleasee do try these and and let me know if you need more help.
thank you and take care.
dr satya
Answered: Tue, 7 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor